advertisement
Question
Posted by: COncerned | 2010-08-18

Venlor &  periods

HI there

I am 31 years old and on Venlor (venlaxafine) and Epitec (Lamotrigine) for depression. I am also on the contraceptive pill - have been for nearly 15 years. The last few months (I have only been on the Venlor a few months) I have not had a period. For 2 months Ifelt as if my period was going to start and then...nothing. Then the month before last I had a light period. The last period a few weeks back, again there was nothing. There is no way I am pregnant.
WHat is going on? Could it be the meds, or could it be PCOS?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are definitely not pregnant, then it is possible that the Lamotrigine has interacted with the Pill and resulted in the irregular cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-08-22

If you are definitely not pregnant, then it is possible that the Lamotrigine has interacted with the Pill and resulted in the irregular cycle.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement